Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so I took my first depo shot on Oct. 17th of 2010 and my next shot was due on Jan. 17th 2011 but my doctor told me to come in a week before to take my second shot before bleeding comes. Nov. 20 2010, I started bleeding ( Not heavily ) & that was an on going thing for two in a half weeks. After that I was off my period until Jan. 22 2011. I didn't go get my second shot because I disliked the weight gain, & irregularity in my periods. I am still bleeding & it will get very light & seem like it's stopped and then all of sudden come back again... HELP! What's happening to me?

Loading...

Depo provera is a hormonal injection of progesterone similar to the one your body produces to regulate ovulation and menstrual cycle, among other things. When you start or stop using birth control like Depo Provera, symptoms like irregular bleeding, breast tenderness, weight gain or depression are almost inevitable because additional hormones change the balance of your reproductive organs. And it may take up to a year after stopping Depo for things to get back to normal, but since you had only one shot, hormones should get balanced and back to normal much sooner.
Reply

Loading...

I really hope everything will return to normal soon, since I did have one shot. Thanks! (:
Reply

Loading...

I have had two depo injections, I have now been bleeding for nearly nine months plus. I have been on every drug the doctor can think of, it is not stopping. It's messing with my life, I've lost one potential boyfriend because of this as he didn't understand. Help!!!
Reply

Loading...